# SDR ASAA2023032042443

- Difficulty date: March 20, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 53,747 hours, 16,036 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED A SECOND TIME UPON LANDING. GROUNDED - YES. PERFORMED WHCU BITE REF B737-800 FIM 30-41 TASK 801. LH SIDE WHCU FAULTED SENSOR ON PREV FLT. BIT VERIFY SHOWED TEST OK. PERFORMED RESISTANCE CHECK OF LH SIDE WINDOW REF B737-800 AMM 30-41-21. RESISTANCE CHECKED OK. PERFORMED RESISTANCE CHECK OF COIL CORD PINS 1 AND 2. NO DEFECTS NOTED REF B737-800 WDM 30-41-12.
